Izvestiya of Saratov University.

Physics

ISSN 1817-3020 (Print)
ISSN 2542-193X (Online)


For citation:

Lavkin A. G., Mysenko M. B., Antonov I. N. The Irregular Dynamics of the Yang–Mills Fields in Thermostat. Izvestiya of Sarat. Univ. Physics. , 2008, vol. 8, iss. 2, pp. 39-42. DOI: 10.18500/1817-3020-2008-8-2-39-42

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Full text:
(downloads: 65)
Language: 
Russian
Heading: 
UDC: 
539.194

The Irregular Dynamics of the Yang–Mills Fields in Thermostat

Autors: 
Lavkin Aleksandr Grigor'evich, Saratov State University
Mysenko Mikhail Borisovich, Saratov State University
Antonov Igor Nikolaevich, Saratov State University
Abstract: 

Dynamics of the homogeneous SU (2) Yang–Mills fields in thermostats and at their stochastic quantization are investigated by the Langeven`s sources method. It is shown, that with growth of temperature the phase transition confinement-deconfinement in chromodynamics takes place, and quantization of the Yang–Mills fields results in increase of radius of correlation (confinement) colors.

Reference: 

1. Матинян С.Г. О сложной нерегулярной динамике полей Янга–Миллса // Журн. эксперим. и теорет. физики. 1981. Т. 80. С. 830.

2. Берман Г.П. Исследование стохастичности однородных полей Янга–Миллса // Журн. эксперим. и теорет. физики. 1985. Т. 88. С. 705.

3. Лавкин А.Г. Фазовый переход к кварк-глюонной плазме и броуновская динамика классических однородных полей Янга–Миллса // Ядерная физика. 1992. Т. 55. С. 222.

4. Хеерман Д.В. Методы компьютерного эксперимента в теоретической физике. М.: Наука, 1990.

5. Неймарк Ю.И., Ланда П.С. Стохастические и хаотические колебания. М.: Наука, 1987.

6. Chacon R. Inhibition of chaos in Hamiltonian systems by periodic pulses // Physical Review. 1994. Vol. E50, pt.A. P. 750.

7. Matias M., Gitemes J. Chaos suppression in fl ows using proportional pulses in the system variables // Physical Review. 1998. Vol. E54. P. 198.

8. Лавкин А.Г. Функции Ляпунова и стохастичность классических SU (2)-полей Янга–Миллса // Ядерная физика. 1991. Т. 53. С. 313.

9. Кравцов Ю.А. Случайность, детерминированность, предсказуемость // Успехи физических наук. 1989. Т. 158. С. 93.

10. Климонтович Ю.Л. Статистическая теория открытых систем. М.: Наука, 2001.